# SDR EIA2003056

- Difficulty date: April 8, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 86,797 hours, 20,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN STA 2280 TO 2416 WORN AT INTERFACE AREA OF VERTICAL STABILIZER SEAL.  REPAIRED AREA PER ECRA 471-53-218-2.
